# SDR R61A201503110202

- Difficulty date: March 11, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 27,475 hours, 20,613 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WING TO FUSELAGE FAIRING ATTACH BRACKET AIR FRAME SIDE WHERE FAIRING 191FL IS CORRODED. MAINTENANCE R & R 4 EACH ATTACH FAIRING BRACKETS IAW SRM 51-41-02, 51-42-02.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
